Acta Mathematica

, Volume 155, Issue 1, pp 243–260 | Cite as

Quasiconformal homeomorphisms and dynamics II: Structural stability implies hyperbolicity for Kleinian groups

  • Dennis Sullivan


Structural Stability Kleinian Group Quasiconformal Homeomorphism 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Ahlfors, L., Finitely generated Kleinian groups.Amer. J. Math., 86 (1964), 413–429.MathSciNetGoogle Scholar
  2. [2]
    Ahlfors, L. &Bers, L., Riemann's mapping theorem for variable metrics.Ann. of Math., 72 (1960), 345–404.CrossRefMathSciNetGoogle Scholar
  3. [3]
    Bers, L., Spaces of Kleinian groups.Lecture Notes in Mathematics, 155 (1970), 9–34.MathSciNetCrossRefGoogle Scholar
  4. [4]
    Gunning, R., Special coordinate coverings of Riemann surfaces.Math. Ann., 170 (1967), 67–86.CrossRefzbMATHMathSciNetGoogle Scholar
  5. [5]
    Jørgensen, T., On discrete groups of Möbius transformations.Amer. J. Math., 98 (1976), 739–749.zbMATHMathSciNetGoogle Scholar
  6. [6]
    Kulkarni, R. & Shalen, P., Topological Ahlfors finiteness.Conference of 3-manifolds, Alta Utah (1984).Google Scholar
  7. [7]
    Mañe, R., Sad, P. &Sullivan, D., On the dynamics of rational maps.Ann. Sci. École Norm. Sup. (4), 16 (1983), 193–217.zbMATHGoogle Scholar
  8. [8]
    Riley, B.,Holomorphic families of subgroups of PSl(2,C), Preprint SUNY, Binghamton.Google Scholar
  9. [9]
    Scott, P., Finitely generated 3-manifold groups are finitely presented.J. London Math. Soc., 6 (1973), 437–440.zbMATHMathSciNetGoogle Scholar
  10. [10]
    Sullivan, D., The ergodic theory at infinity of a discrete group of hyperbolic isometries.Stony Brook Conference, 1978.Ann of Math. Studies, 97 (1981), 465–497.zbMATHMathSciNetGoogle Scholar
  11. [11]
    —, The density at ∞ of a discrete group of hyperbolic isometries.Inst. Hautes Études Sci. Publ. Math., 50 (1979), 171–202.zbMATHMathSciNetGoogle Scholar
  12. [12]
    Sullivan, D., Quasiconformal homeomorphisms and dynamics, III. To appear inAnn. of Math.Google Scholar
  13. [13]
    Sullivan, D. & Thurston, W., Extending holomorphic motions. To appear.Google Scholar
  14. [14]
    Thurston, W.,Topology and geometry of 3-manifolds. Princeton notes, 1979.Google Scholar

Copyright information

© Almqvist & Wiksell 1985

Authors and Affiliations

  • Dennis Sullivan
    • 1
  1. 1.I.H.E.S.Bures-sur-YvetteFrance

Personalised recommendations